RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 4, Pages 838–850 (Mi izv990)  

This article is cited in 1 scientific paper (total in 1 paper)

Criteria for holomorphic completeness

V. D. Golovin


Abstract: It is proved that a complex space which is countable at infinity is holomorphically complete if and only if the homology groups with compact supports for coherent analytic sheaves are trivial in the nonzero dimensions and the topological vector space of zero-dimensional homology with compact support of the structure sheaf is separated (Hausdorff). This result is then applied to complex spaces which can be represented as a union of an increasing sequence of holomorphically complete open sets and to complex spaces which locally admit holomorphically complete mappings into holomorphically complete spaces.

Full text: PDF file (725 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:1, 817–827

Bibliographic databases:

UDC: 515.17
MSC: 32C15, 32C35
Received: 02.10.1990

Citation: V. D. Golovin, “Criteria for holomorphic completeness”, Izv. Akad. Nauk SSSR Ser. Mat., 55:4 (1991), 838–850; Math. USSR-Izv., 39:1 (1992), 817–827

Citation in format AMSBIB
\Bibitem{Gol91}
\by V.~D.~Golovin
\paper Criteria for holomorphic completeness
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 4
\pages 838--850
\mathnet{http://mi.mathnet.ru/izv990}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137588}
\zmath{https://zbmath.org/?q=an:0783.32007|0739.32012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992IzMat..39..817G}
\transl
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 1
\pages 817--827
\crossref{https://doi.org/10.1070/IM1992v039n01ABEH002227}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992JQ84600006}


Linking options:
  • http://mi.mathnet.ru/eng/izv990
  • http://mi.mathnet.ru/eng/izv/v55/i4/p838

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. D. Golovin, “Criteria for holomorphic completeness. II”, Izv. Math., 59:4 (1995), 671–676  mathnet  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:124
    Full text:48
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020